# SDR UALA2010042901444

- Difficulty date: April 29, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 57,174 hours, 8,367 cycles
- Engine: Pwa PW4090
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Burned
- Location: Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GENERATOR FEEDER CABLE BURNED.  NEED TO REPLACE CABLE AND IDG, NR 2 ENG IDG AVAIL CABLE NOT AVAIL CHECKING SHOP ALSO NR 1 ENG EGT PROBES CH A SIGNAL OUT PF RANGE, NEED TO REPLACE. RESEARCHING PARTS.  REPLACED IDG POWER FEEDER CABLE HARNESS FROM IDG TO TOP OF THE ENGINE JUNCTION. REPLACED IDG. OP CK OK.
